How effective is Klonopin for Ptsd (Post-traumatic stress disorder)?
Summary: 17 Klonopin users have rated its effectiveness for Ptsd.
Overall ratings: 4.0/5
Long term ratings: 4.2/5
This is a review of how effective Klonopin (clonazepam) is for Ptsd and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Klonopin for Ptsd >>>
What is Klonopin
Klonopin has active ingredients of clonazepam. It is often used in stress and anxiety. (latest outcomes from 31,316 Klonopin users)
Ptsd (post-traumatic stress disorder) can be treated by Zoloft, Prazosin Hydrochloride, Clonazepam, Xanax, Seroquel, Sertraline Hydrochloride. (latest reports from 5,855 Ptsd patients)
On Mar, 1, 2015: 17 people are studied for taking Klonopin in Ptsd
Klonopin effectiveness for Ptsd (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Klonopin for Ptsd * :
Age of people who take Klonopin for Ptsd * :
Who find Klonopin more effective for Ptsd?
Gender of people who find Klonopin more effective * :
Age of people who find Klonopin more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Klonopin, Ptsd
You may be interested at these reviews (Write a review):
- Panic after using flonase
I was diagnosed with nasal polyps and put on Flonase (a steroid nose spray). It worked well to dry up post-nasal drip but I ended up with a bad case of panic and fear. I had overcome episodes of these nervous disorders but the Flonase brought it all back. I still suffer from panic even though I s ...
- A life of depression and fatigue (1 response)
1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I ...
- Amitriptyline involuntary eye movements
I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
- 3 strong drugs together against neuropathic pain
Neuropathic pain debuted when I was 24, now I'm 50. Received diagnosed with Ehler-Danlos syndrome (EDS), joint hypermobility type, when I was 35 years old. So it can take some time to get a diagnose. And as EDS-patient I do not belong to any clinic. Orthopedics says that EDS is not orthopedic, rheum ...
- Lexapro and memory loss
I actually have no idea what other medicine I was on the week I took Lexapro, it was back at the end of February 2014 right before I checked myself into the psych hospital. I formed no memory for a whole week just because of one drug! My friends and family tell me what happened that week and I have ...
More reviews for: Klonopin, Ptsd
Comments from related studies:
From this study (1 month ago):
From this study (13 months ago):
I need to know what is causing this condition! Is it the drugs I am taking, could I have Lupus as in Urticarial Vasculitis as I do come up in big lumps, mainly on my arms! I get extremely tired to the point where I may have had a good nights sleep, have made my breakfast and whilst enjoying my coffee I feel as though I have literally been given an anaesthetic and have to lie down! I can then sleep all day!! Once I slept through the day and into the following day!
I was diagnosed years ago with Urticarial Vasculitis, however the Specialist who diagnosed me, has suddenly done a 'back flip' and says there is nothing wrong with me!!
Due to her 'new opinion' my Physciatrist now says there is also nothing wrong!! He is the person I have been seeing for many many years for a diagnosis of severe Post Traumatic Stress probably since I was a small child and from Multiple Trauma!!
I AM GUTTED!! HE WAS THE ONLY 'GO TO' PERSON IN MY LIFE AND HAD PREVIOUSLY ALWAYS BELIEVED ME UNTIL THE OTHER SPECIALIST WROTE TO HIM SAYING NOTHING IS WRONG!!
It is the worst feeling in the world to lose ones INTEGRITY!! I feel totally lost and very confused!!
From this study (13 months ago):
For about 6 weeks I have had these symptoms. After much internet research
I feel as though I am histamine intolerant. I have been on a low histamine
diet for 4 weeks. I have seen an improvement. I have tried daosin supplement
once..did not help much. Plan on taking 2 capsules next. This is pretty miserable(symptoms,diet and bad constipation issues; taking Fibercon) ALSO, have discovered I am reacting to food dyes and supplements.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.